# SDR ASAA2018021323797

- Difficulty date: February 13, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 48,170 hours, 16,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541023
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED WET AREA FLOOR SUPPORT AT BL 0,  BS 344 - 360 IS CRACKED.  ACFT GROUNDED.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02-0G-0.
